# SDR ABXA9800736

- Difficulty date: July 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N983AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47257
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 991224359
- Condition: Corroded
- Location: Bs 965
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LEVEL 2 CORROSION ON UPPER FLOORBEAM CAP FS 965.  FABRICATED REPAIR STRAP AND REPAIR ANGLE IAW ABX REA D 953 24462 MR AND INSTALLED REPAIR IAW ABX REA D 953 24462 MR.
